# SDR 2001UALA01309

- Difficulty date: July 4, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Aircraft time: 61,551 hours, 35,595 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER SKIN IS CRACKED AT STA 183.  REPAIRED SKIN WITH EXTERNAL DOUBLER REPAIR PER SRM 55-20-03.  CALCULATED NEW MOMENT PER SRM 51-80-07.  FOUND MOMENT WITHIN LIMITS.  MAJOR REPAIR ACCOMPLISHED.
